# SDR SWAA2022020931319

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; R/H STA. 947; AN ATTACH BRACKET UNDER THE Z-ANGLE HAVE EVIDENCE OF A CRACK AT THE LOWER FASTNER. / REMOVED ATTACH BRACKET IN AFT CARGO PIT AT STA 947 UNDER Z ANGLE. FABRICATED ATTACH BRACKET FROM BAC1509-100298 7075-T6511 AND INSTALLED ATTACH ANGLE IAW EA 180094 REV IR AND S/W EA 1-753-32292
